# SDR 2004UALA00357

- Difficulty date: April 14, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 52,470 hours, 8,505 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

REPORTS OF VIBRATION NR 2 ENGINE.  DUE TO REPORTS OF ENGINE VIBRATION THE ENGINE WAS BOROSCOPED, CHIP DETECTORS INSPECTED AND INLET AND EXHAUST CHECKED. NO DEFECTS NOTED. THE ENGINE THEN HAD A TRIM BALANCE AND RETURNED TO SERVICE.
